Two Dogmas of Davidsonian Semantics

Research output: Contribution to journalArticle

Standard

Two Dogmas of Davidsonian Semantics. / Kolbel, Max.

In: Journal of Philosophy, Vol. 98, No. 12, 01.12.2001, p. 613-35.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Kolbel, Max. / Two Dogmas of Davidsonian Semantics. In: Journal of Philosophy. 2001 ; Vol. 98, No. 12. pp. 613-35.

Bibtex

@article{7b7dab33f1524ff0a160d906b1217e79,
title = "Two Dogmas of Davidsonian Semantics",
author = "Max Kolbel",
year = "2001",
month = dec,
day = "1",
doi = "10.2307/3649462",
language = "English",
volume = "98",
pages = "613--35",
journal = "Journal of Philosophy",
issn = "0022-362X",
publisher = "Journal of Philosophy",
number = "12",

}

RIS

TY - JOUR

T1 - Two Dogmas of Davidsonian Semantics

AU - Kolbel, Max

PY - 2001/12/1

Y1 - 2001/12/1

U2 - 10.2307/3649462

DO - 10.2307/3649462

M3 - Article

VL - 98

SP - 613

EP - 635

JO - Journal of Philosophy

JF - Journal of Philosophy

SN - 0022-362X

IS - 12

ER -